# SDR SWAA2023112023310

- Difficulty date: November 16, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 24,543 hours, 12,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN AFT GALLEY LEFT SIDE INOP<[01] R&RD BATTERY PACK AND CHARGER ASSY
